MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; NASAL TUBING 100MM

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; NASAL TUBING 100MM
Model Number BC192-05
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Method: the subject device bc192-05 flexitrunk infant nasal tubing was not returned to the fisher & paykel healthcare (f&p) for evaluation.Our investigation is therefore based on the information and photograph provided by the customer, and our knowledge of the product.Results: visual inspection of the provided photograph revealed the tubing is broken.Conclusion: without the complaint device being available for evaluation, we are unable to determine the cause of the reported event.The user instructions which accompany the bc192-05 flexitrunk nasal tubing include the following: - "handle with care.Use caution when positioning or disconnecting to the infant interface.Avoid excessive pull forces, sharp objects, and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement." - "disconnect the flexitrunk interface gently by twisting the connectors.Do not pull forcefully, as this may damage the tubing.Handle with care" - "use patient oxygen monitoring" additionally, a caution insert is included in the packaging to remind the user to take extra care when handling the bc192-05 flexitrunk nasal tubing.
 
Event or Problem Description
A healthcare facility in france reported via a fisher & paykel healthcare (f&p) field representative that the tubing of a bc192-05 flexitrunk infant nasal tubing was broken.There was no reported patient involvement.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
NASAL TUBING 100MM
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23306545
Report Number9611451-2025-01027
Device Sequence Number20072352
Product Code BZO
UDI-Device Identifier09420012413406
UDI-Public(01)09420012413406(10)2103062750(11)240328(17)270328
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC192-05
Device Catalogue NumberBC192-05
Device Lot Number2103062750
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown